MAUDE Adverse Event Report: EBI, LLC. SFLX 1 COIL

EBI, LLC. SFLX 1 COIL
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced pain while treating with the bone healing system.The patient wore the device overnight for about 8 hours.A few hours into the treatment, she started to feel a very sharp pain inside the ankle.This pain came throughout the night and woke her up several times.She took off the bhs and the pain subsided.The patient advised her foot is broken in 4-year places.The zimvie sales representative advised her to stop using any time she feels pain or discomfort.She plans to try this approach for a few days and will call customer service to update them.She is aware she will be called for more information.It was later reported on (b)(6) 2022, the patient quantifies as 7 out of 10 and under the surface of the skin and in her joint.The patient's doctor has requested that the patient be switched to the orthopak.No additional patient consequences have been reported.
 
Additional Manufacturer Narrative
Zimvie complaint (b)(4).Date of event: the event occurred sometime in july 2022.Medical product: unknown.Therapy date: unknown.Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported by the sales representative that the patient said she wore the device overnight for about 8 hours.A few hours into the treatment, she started to feel a very sharp pain inside the ankle.This pain came throughout the night and woke her up several times.The customer service spoke with the patient for an update, the first night she used her bhs she had "profound pain" that woke her up.She took off the bhs and pain subsided.The patient advised her foot is broken in 4 different places.Patient quantifies as 7 out of 10 and under the surface of the skin and in her joint.Patient did not speak to her doctor regarding this issue.No additional patient consequences have been reported.The sflx coil was returned for further evaluation.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, b5: event description, d3: manufacturer g1: contact office, g6: type of report, h2, h8 and h3.Additional information in d4, d8-9, g3, h4: device manufacture date, h6: component, investigation type, findings, and conclusions and h10: additional narrative.Investigation summary: the sflx 1 coil was returned for further evaluation.A visual inspection of the customer returned product was performed.Included was one sflx 1 coil part no.1068225 with julian date 21182.The part appeared to be in good condition from the cosmetic/visual point of view.The dhr for the sflx 1 coil was reviewed in the product information section and there were no reports of non-conformances or deviations.The failure was not confirmed for the reported condition of "bhs caused pain".The coil was tested and operates as intended.Review of complaint history identified (0) total complaints from (july 13, 2021) to (july 13, 2022) for pn (1068225) and events related to (pain).Keyword search criteria: (complaint code: medical: pain) the search could not be specified further because the main complaint was pain.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint of "pain".No failure and/or fault condition could be found and confirmed.Therefore, no further actions are required at this time.Highridge medical will continue to monitor for trend.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.

Brand Name
SFLX 1 COIL
Common Device Name
COIL
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
drashti patel
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key15287862
Report Number0002242816-2022-00094
Device Sequence Number14055186
Product Code LOF
UDI-Device Identifier00812301020508
UDI-Public00812301020508
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1068225
Device Lot Number21182
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2022
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/24/2022
Supplement Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic